# SDR R61A2024070200295

- Difficulty date: June 10, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 23,091 hours, 15,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Aft Pax Door Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT THRESHOLD UPPER SURFACE HAS 5 AREAS OF CORROSION. REMOVED AND REPLACED AFT PAX DOOR CUTOUT LOWER THRESHOLD BEAM PER SRM 51-40-08.
